MAUDE Adverse Event Report: LIMACORPORATE S.P.A. TT MB BASEPLATE; SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R

LIMACORPORATE S.P.A. TT MB BASEPLATE; SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R
Model Number 1375.15.605
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent revision surgery on (b)(6) 2025, following the initial surgery performed on (b)(6) 2024.Over the past six months, the patient began experiencing pain, which led to a clinic visit where imaging revealed disengagement of the glenoid components from her glenoid.During the revision surgery the following components were removed: smr small-r connector +2 (part code: 1374.15.312, lot number: 2409580, sterilization: 2400084).Smr eccent.Glenosphere dia.36mm (part code: 1376.09.031, lot number 2414117, sterilization 2400119) smr reverse liner + 6 mm (part code 1360.50.820, lot number: 23at40j, sterilization: 2400057).Smr glenoid baseplate small-r (part code: 1375.15.605, lot number: 2409099, sterilization: 2400098).The above-mentioned connector, liner and glenosphere were replaced by the following new ones: smr small-r connector (part code: 1374.15.305, lot number: 2407409, sterilization: 2400067).Smr eccent.Glenosphere dia.36mm (part code: 1376.09.031, lot number: 2434937, sterilization: 2500010).Smr reverse liner +6 mm (part code: 1360.50.820, lot number: 24at3vd, lot number: 2400253).The patient is a female, date of birth on (b)(6) 1962.The event happened in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing charts of the lot number: 2409099, no pre-existing anomaly was found in the (b)(4) items belonging to this lot.The manufacturer will submit a final mdr as soon as the investigation is complete.

Brand Name
TT MB BASEPLATE
Common Device Name
SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21968718
Report Number3008021110-2025-00043
Device Sequence Number12887525
Product Code KWS
UDI-Device Identifier08033390089562
UDI-Public08033390089562
Combination Product (Y/N)N
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.15.605
Device Lot Number2409099
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown